Back to Ask the Diabetes Team Ask the Diabetes Team

From Austin, Texas, USA:

I am taking twice daily Lantus with Humalog, my blood sugars are 30-300 mg/dl [1.7-16.7 mmol/L], and a neurologist prescribed Trileptal to help with emotional control. However, after reading about it, I won't take it. What do you think?


I do not have an opinion about the Trileptal your neurologist put you on. Just having labile blood sugars can cause emotional lability.


Original posting 1 Jul 2003
Posted to Other Medications


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:46
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.